# SDR CALA2014050690966

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 75,136 hours, 27,457 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN DENT AT STATION 275 JUST BELOW STRINGER 19R.  CUT OUT DAMAGE & SKIN THICKNESS IS .045 INCH AREA.  INSTALLED REPAIR DOUBLER THICKNESS IS .050 IAW SRM 53-00-01 REPAIR 3 FG 201.
